Generalized probability-probability plots

N.A. Mushkudiani, J.H.J. Einmahl

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)738-752
JournalJournal of Statistical Planning and Inference
Volume137
Issue number3
Publication statusPublished - 2007

Cite this

@article{1da42561d9054ab8a4f5d00a40b09b1b,
title = "Generalized probability-probability plots",
author = "N.A. Mushkudiani and J.H.J. Einmahl",
note = "DP 2004-84",
year = "2007",
language = "English",
volume = "137",
pages = "738--752",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "3",

}

Generalized probability-probability plots. / Mushkudiani, N.A.; Einmahl, J.H.J.

In: Journal of Statistical Planning and Inference, Vol. 137, No. 3, 2007, p. 738-752.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Generalized probability-probability plots

AU - Mushkudiani, N.A.

AU - Einmahl, J.H.J.

N1 - DP 2004-84

PY - 2007

Y1 - 2007

M3 - Article

VL - 137

SP - 738

EP - 752

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 3

ER -